The existence of conformal metrics with constant scalar curvature and constant boundary mean curvature

Research output: Contribution to journalArticlepeer-review

56 Scopus citations
Original languageEnglish (US)
Pages (from-to)809-869
Number of pages61
JournalCommunications in Analysis and Geometry
Volume8
Issue number4
DOIs
StatePublished - Oct 2000

All Science Journal Classification (ASJC) codes

  • Analysis
  • Statistics and Probability
  • Geometry and Topology
  • Statistics, Probability and Uncertainty

Cite this